Discussion in 'Off-Topic Chat' started by HBB, Dec 24, 2004.

  1. HBB

    HBB Active Member

    I've spent most of the night in A&E puking on sisters and going blind, can people please try and increase my reputation :(
  2. groovy

    groovy Active Member

  3. DublinBass

    DublinBass Supporting Member

    That doesn't sound like much fun.

    Why did you do that?
  4. HBB

    HBB Active Member

    Severe allergic reaction (don't know what to though :cry: )
  5. DublinBass

    DublinBass Supporting Member

    Well I hope you're okay now and that you stay away from it, what ever it is (you weren't playing from those rabbits feet were you;))...and keep enough meds handy so if you start to get ill again you can stop it.
  6. HBB

    HBB Active Member

    Don't worry. this mornign I've taken 9 tablet :eek:
  7. PeterBale

    PeterBale Moderator Staff Member

    That sounds a bit excessive; Moses only took two and that was enough for the whole of the people of Israel :!: ;) :D

    Hope you're feeling better, and that it wasn't Christmas you are allergic too ;)
  8. Di

    Di Active Member

    Oh dear, thats just begging for it isn't it. Oh go on then.

    Have you got tinsilitis my dear?

    Really, hope you're feeling a lot better after a looooooooong afternoon nap Ben. And well done again on the NYBB! Thats done a huge amount for your rep! :biggrin:
  9. groovy

    groovy Active Member

    I know how you feel and it is not good! I have twice reacted to something and my face swelled up massively! I still don't know the cause. It was very nasty cos I had to take loads of anti-histimine (sp) and I was completely zonked for about 3 days. Hope you feel better soon little bunny!

Share This Page